# SDR AALA972198

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 700, STRINGER 23R, PREVIOUS REPAIR ON BELTFRAME HAS SLOTS CUT TO FACILITATE BEND UP TO FIT FRAME, THERE IS ONLY ONE ROW OF FASTENERS ON OUTER SIDES OF SLOTS, 53-40-10.  REMOVED DAMAGE ON BELTFRAME STATION 700 PER SRM 51-40-3.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-10-4.  (M)
